| Model Number |
D121 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); High impedance (1291); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); High Capture Threshold (3266)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
09/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered shock therapy for a stable rhythm and exhibited high pacing impedance measurements.The measurements were within range.It was noted the patient would continue to be monitored.No additional adverse patient effects were reported.This icd remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.